# SDR SCNA20190102002

- Difficulty date: January 2, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N716SY
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30629
- Aircraft time: 49,235 hours, 24,998 cycles
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Fence
- Condition: Cracked
- Location: Exhaust Nozzle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PRIMARY EXHAUST NOZZLE HAS CRACKED FENCE THAT IS OUT OF LIMITS. REMOVED AND REPLACED NR 2 ENGINE LT PRIMARY EXHAUST NOZZLE FENCE.
